# SDR 2006UALA01599

- Difficulty date: August 16, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 65,162 hours, 10,576 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL BURNING ODOR IN FLIGHT DECK.  FOUND FAILED FORWARD EQUIPMENT COOLING EXHAUST FAN.  REPLACED EQUIPMENT COOLING EXHAUST FAN.  FOUND FAN IMPELLER ROUGH TO ROTATE. ALSO, A SMALL RADIAL PLAY OF THE IMPELLER WAS ALSO NOTICED WHILE HOLDING THE FAIRING.
